# SDR ASAA2017121922986

- Difficulty date: December 19, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 41,026 hours, 12,587 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Latch
- Part number: 417A56204B
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT SIGN HANGING FROM THE CEILING ABOVE THE CENTER ISLE, THE SIGN HOUSING ACCESS PANEL LATCH IS BROKEN.  ACFT GROUNDED.  ACCOMPLISHED TEMPORARY REPAIR IAW EA 88-33EA-19666.
